# SDR SIMA20180930005

- Difficulty date: September 30, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 43,697 hours, 39,735 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 14569007412
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON OUTBOARD HINGE FITTING HAS A MIGRATING BUSHING. REMOVED AND REPLACED RT AILERON OB HINGE FITTING/BUSHING ASSY IAW EO EM-27MR-112.
